# SDR DALA2019121107219

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 41,996 hours, 28,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MID CABIN OVERHEAD EMERGENCY SIGN LENS IS MISSING. MAINTENANCE INSTALLED A NEW LENS. EEPL ARE OK FOR SERVICE PER B717 AMM 33-51. (LP #5371965)
